NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"is there any medication for a person who is experiancing an inregular bleeding as a result of contraceptive injection."

    User Avatar
    A 31 years year old female asked:
    2 years ago
    is there any medication for a person who is experiancing an inregular bleeding as a result of contraceptive injection.
    Dr. ADEBOLA A answered:
    2 years ago
    Good evening ma. There's really no medication to counteract what yoyre experiencing ma. However, if this becomes unbearable, you may have to consider another form of contraception. Please visit the clinic where you normally get the contraceptives for proper counselling. Cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app